Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok guys, well i have been using differin for a little while now and i must say it has helped! but it did start to dry my skin out a few weeks ago and i paniced. see, before, when i used a product it dried my skin out SO badly that my whole face was peeling, red, stinging, it peeled so bad i could not go into public. i looked like i had a disease! i was so scared of that happening this time that i exfoliated like CRAZY. and it made raw patches on each side of my face. they are extremely red and now they are peeling and scabbing and they look HORRIBLE. i cant believe i did this to my face!!!!!!! it was almost clear and now this has started something awful. well, i was just wondering if anyone knew of anything that i could use to help it besides neosporin cream because that breaks me out everytime i use it. right now im using moisturizer and ive stopped using the differin for a while. any suggestions are helpful. also, i cant use aloe vera. for some reason when i use it it STINGS really badly and irritates the crap outta my skin.

Share this post


Link to post
Share on other sites

Some of the aloe vera gels have chemicals for treating sub burn that may be cuasing the stinging. You could try pure Aloe Vera (and not jus thtose that say pure, but look at the ingredients).

Definitely lay off the differin until you are all better.

There are prodcuts with Hyaluronan in them, which is supposed to speed healing (like the one below, though shop around for the best price)

http://forallergy.com/bp/v3/48181/spenco-2...-quick-hea.html

Good luck.

Share this post


Link to post
Share on other sites

Some of the aloe vera gels have chemicals for treating sub burn that may be cuasing the stinging. You could try pure Aloe Vera (and not jus thtose that say pure, but look at the ingredients).

Definitely lay off the differin until you are all better.

There are prodcuts with Hyaluronan in them, which is supposed to speed healing (like the one below, though shop around for the best price)

http://forallergy.com/bp/v3/48181/spenco-2...-quick-hea.html

Good luck.

:D Thanks bunchesssssss!

Share this post


Link to post
Share on other sites

When I have irritated my skin I use a light hydrocortizone cream (that doesn't have mineral oil, etc. in it) for a day or two. I also wash with a really gentle cleanser. I alos give my face a break from anything harsh-retinoids, scrubs, etc. Skin is very resilient-I'm sure it will be great in no time!!

Share this post


Link to post
Share on other sites

When I have irritated my skin I use a light hydrocortizone cream (that doesn't have mineral oil, etc. in it) for a day or two. I also wash with a really gentle cleanser. I alos give my face a break from anything harsh-retinoids, scrubs, etc. Skin is very resilient-I'm sure it will be great in no time!!

I agree. I burned my face terribly because of impulsive stupidity once. For 3 days I rubbed BP all over my entire face. Neutrogena On The Spot. I did get rid of all the pimples, but my face was red and scaly for over a week. It was so embarrassing. I used hydrocortizone because it was the only thing that would soothe the redness and burning. I also used Basis bar cleanser to wash my face. It was really gentle.

A few days after the redness and peeling skin went away I broke out again anyways.

Share this post


Link to post
Share on other sites

thanks so much guys! if i went to the store to get some where would that be found? isnt that for like scrapes, cuts, etc.? sorry that im so clueless, lol. but yall are an extreme help!!! :D

Share this post


Link to post
Share on other sites

I agree. I burned my face terribly because of impulsive stupidity once. For 3 days I rubbed BP all over my entire face. Neutrogena On The Spot. I did get rid of all the pimples, but my face was red and scaly for over a week.

I did this last week! wore BP none stop for 2/3days on April 21/22/23. Sent my face red and dryed my skin out completly. Scaly sheeks peeling chin and eyelids (even tho i dont put it there???!!)

I also use exfoliating wash and exfoliated like crazy my face in hope that the skin woulnt look like it was fallin off my face the following week at college but afterwards my eyes StUnG like crazy!

I lay off the BP for about 3days only applying it in areas that i knew werent drying out from b4 - like my forehead.

I also applyed a more intencive moisturiser (from avon book - cant rember what its called now) to areas of my face that i had damaged like my chin, eyes and cheeks in the morning b4 applying my make-up.

At night instead of applying BP i used night cream mask for dry skin from avon also.

I did have a few break outs of white heads etc but it was to be expected after i damaged my skin so much - but i think ive learnt my lesson now. ALtho the BP did manage to get rid of some huge ones on my chin that were there - but burning them off with BP sure did sting !!!!!!!!

-x-

Share this post


Link to post
Share on other sites

Stay away from the sun,

dont use any products

use a good and gentle disinfectant (Mario Badescu healing powder works great)

may be a topical steroid?

remeber your wound may dry up for the next few days, it's part of the healing process, dont scratch them , it will fall off by themselves if it's time.

Share this post


Link to post
Share on other sites

Stay away from the sun,

dont use any products

use a good and gentle disinfectant (Mario Badescu healing powder works great)

may be a topical steroid?

remeber your wound may dry up for the next few days, it's part of the healing process, dont scratch them , it will fall off by themselves if it's time.

that might have been another problem of mine recently. See what led to my exfoliating like crazy was extreme dryness, which could have been caused by me laying out in the sun.

it is also drying up like crazy too so i have been moisturizing with a non comodegenic moisturizer, is that okay?

Share this post


Link to post
Share on other sites

You can also try "Hyaluronic acid serum" from EZPEEL.NET or hydrocortizone it help with the itching of the dry skin. Use a sunblock if you go in the sun to prevent hyperpigmentation.

Good luck!

Nina

Share this post


Link to post
Share on other sites

You should get aloe vera gel and cetaphil moisturizer with spf 15. Spread the aloe all of your face, wait till it dries, then put some cetaphil. This will help. Aloe makes you face really cool, and helps with the redness.

Share this post


Link to post
Share on other sites

haha thats what I did.. I saw some weird dry patches on my skin so im like.. time to exfoliate!!! bad idea.. totally burn the hell out of me. after two weeks it didnt go down at all, then I used hydrocortizone and it cleared it up almost instantly. Just dont use it for very long, maybe a week max? because it can thin your skin among other problems and only use it on the effected areas.

Share this post


Link to post
Share on other sites

i can buy hydrocortizone in a regular store like target, walmart, etc. without prescription or anything right? if so, anyone know what section its in? ive never seen it before. probably with the neosporin, right??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×